Authors: Ngom, Alioune
Stojmenović, Ivan
Žunić, Joviša 
Title: On the number of multilinear partitions and the computing capacity of multiple-valued multiple-threshold perceptrons
Journal: IEEE Transactions on Neural Networks
Volume: 14
Issue: 3
First page: 469
Last page: 477
Issue Date: 1-May-2003
Rank: M21
ISSN: 1045-9227
DOI: 10.1109/TNN.2003.810598
Abstract: 
We introduce the concept of multilinear partition of a point set V ⊂ Rn and the concept of multilinear separability of a function f : V → K = {0,..., k-1}. Based on well-known relationships between linear partitions and minimal pairs, we derive formulae for the number of multilinear partitions of a point set in general position and of the set K2. The (n, k, s)-perceptrons partition the input space V into s + 1 regions with s parallel hyperplanes. We obtain results on the capacity of a single (n, k, s)-perceptron, respectively, for V ⊂ Rn in general position and for V = K2. Finally, we describe a fast polynomial-time algorithm for counting the multilinear partitions of K2.
Keywords: (k, k)-grid | Complexity | Farey sequence | General position | k-valued s-threshold perceptron | Minimal pair | Multiple-valued logic | Partition | Separability
Publisher: IEEE
Project: NSERC, Grants RGPIN22811700 and OGPIN007

Show full item record

SCOPUSTM   
Citations

9
checked on Jun 11, 2024

Page view(s)

64
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.